MathSciNet Relay Station
MathSciNet bibliographic data
MR2719678 35A20 (35F05 35H10 35N15)
Caetano, Paulo A. S.; Cordaro, Paulo D. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011), no. 1, 185–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement